# SDR 20000503SH012

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 PYLON POSITION, LOWER SKIN HAS 2 EXISTING DISCREPANT HOLES COMMON TO OUTBOARD MID-SPAR.  REPAIRED PER ECRA 479-57-135-2.  (X)
